# SDR C2XA99CL009

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 12938000113
- Condition: Failed
- Location: Rt Bleed Air
- Part time: 6,032 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3161 - CREW REPORTED THAT THE RIGHT HAND BLEED AIR FAIL LIGHT ILLUMINATED IN-FLIGHT.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND BLEED AIR SHUT OFF VALVE IAW B1900 MM 36-00-02, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
